RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 3, Pages 323–334 (Mi zvmmf2740)  

This article is cited in 2 scientific papers (total in 2 papers)

The reversibility of homogeneous polynomial mappings of degree $p$

A. F. Izmailov, A. A. Tret'yakov

Moscow

Full text: PDF file (1101 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:3, 289–299

Bibliographic databases:

Document Type: Article
UDC: 517.988.8
MSC: Primary 47A05; Secondary 47A50, 47J05
Received: 26.03.1992

Citation: A. F. Izmailov, A. A. Tret'yakov, “The reversibility of homogeneous polynomial mappings of degree $p$”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993), 323–334; Comput. Math. Math. Phys., 33:3 (1993), 289–299

Citation in format AMSBIB
\Bibitem{IzmTre93}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper The reversibility of homogeneous polynomial mappings of degree~$p$
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 3
\pages 323--334
\mathnet{http://mi.mathnet.ru/zvmmf2740}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211843}
\zmath{https://zbmath.org/?q=an:0812.47001}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 3
\pages 289--299
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LY65700001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2740
  • http://mi.mathnet.ru/eng/zvmmf/v33/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “The well-posedness of nonlinear operator equations”, Comput. Math. Math. Phys., 34:11 (1994), 1349–1362  mathnet  mathscinet  zmath  isi
    2. Brezhneva O.A., Tret'yakov A.A., “Optimality conditions for degenerate extremum problems with equality constraints”, SIAM J Control Optim, 42:2 (2003), 729–745  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:36
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019